MAUDE Adverse Event Report: ARGON MEDICAL DEVICES 7F ONESTIC MICRO-ACCESS INTRODUCER

ARGON MEDICAL DEVICES 7F ONESTIC MICRO-ACCESS INTRODUCER
Model Number 497847
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Sample not available for return.A follow-up report will be submitted once investigation completes.
 
Event or Problem Description
A physician used an introducer kit 7f during a procedure.The device was inspected with no issues noted.The device was prepped per the ifu, with no issues identified.The doctor has indicated that the guide that comes in the introducer pack is very flimsy, navigates very poorly.During the procedure the guide broke and remained inside, it could be rescued without major problems.This pack with this 0.018" and 45 cm in length guide generates insecurity during the procedure and they do not feel comfortable using it.No patient injury reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A review of the dhr and inspection records was conducted, and no deviations or non-conformances were found.No samples or images were returned by the customer for review.However, this is more than likely related to a known issue.Capa ca-00040 has been initiated to address the broken guidewire issue, and the capa will identify the specific causes and corrective actions to be taken.As part of the capa process, a mdt/argon root cause investigation team was assembled.An evaluation of the internal records was performed, discussion was conducted with wire manufacturer and supplier engineering change orders were also reviewed for the last five years.There were no non-conformances found based on metallurgy and no engineering changes identified.A definite root cause was not identified for this failure mode and no immediate corrections were made due to absence of initial root cause identification.Several action items have been planned to be implemented to address this reported event.Tensile test will be implemented per test method, retraining program and certification program plan for polishing silver soldering will be put in place.If new information is available in future, a follow-up report will be submitted accordingly.

Brand Name
7F ONESTIC MICRO-ACCESS INTRODUCER
Common Device Name
INTRODUCER
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key16546518
Report Number0001625425-2023-01000
Device Sequence Number6389161
Product Code DRE
UDI-Device Identifier00886333224661
UDI-Public00886333224661
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K780126
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number497847
Device Catalogue Number497847
Device Lot Number11446086
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2023
Supplement Date Received by Manufacturer03/07/2023
Initial Report FDA Received Date03/15/2023
Supplement Report FDA Received Date10/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown